# SDR AALA202008279006

- Difficulty date: August 15, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751019
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LH BAFFLE IN FWD CARGO COMPARTMENT BETWEEN STA 500F AND STA 500G AT STR 25L, MEASURING L=2.0 IN, W=0.5 IN, D=0.006 IN. REPLACED BAFFLE WITH NEW IAW AARD 51-00-05-1 AND SRM 51-40-02.
